# SDR DXTA2023052587050

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 7,590 hours, 4,421 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL410 AMBER ELECTRICAL FAULT EICAS ILLUMINATED W/BOTH BATTERIES & BOTH GENS SHOWING FAILED & OFFLINE. FAILURE LASTED FOR MINUTES THEN EXTINGUISHED & RETURNED TO NORMAL.  OCCURED AT LEAST 3 TIMES IN FLT & AGAIN DURING LANDING.  CREW FOLLOWED UNEXPECTED ELCTRICAL INDICATIONS QRH, DESCENDED BELOW FL300 & 285 KIAS & STARTED APU.  EMERGENCY DECLARED & NORMAL LANDING ACCOMPLISHED.  R & R LDCPC PN:975GCO2Y07 SN:188R WITH SUPPLIED MODIFIED LDCPC PN:975GCO2Y08, SN:143R. PERFORMED WIRING CHECKS AND OPS CHECKS WITH NO DEFECTS NOTED. ALL OPS CHECKS WERE GOOD. ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH AMM 24-61-01.
